# SDR MASA2018021912996

- Difficulty date: February 19, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 6,615 hours, 3,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT INOPERATIVE. REPLACED BATTERY
